Journal article icon

Journal article

The finite images of finitely generated groups

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/82.3.597

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
82
Issue:
3
Pages:
597-613
Publication date:
2001-05-01
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
Source identifiers:
14790
Pubs id:
pubs:14790
UUID:
uuid:ffe62174-64e4-416f-8605-b66eddf3f42a
Local pid:
pubs:14790
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP